# SDR FDEA201604281418

- Difficulty date: April 28, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N782FD
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 71,362 hours, 26,122 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51342
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 1475, LBL 24.75, SEAT TRACK INBD FLANGE FASTENER HOLE ELONGATED.  REPAIR CARRIED OUT IAW SRM 53-00-52-2R FIG 201 REPAIR 1 REV 117.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
